MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 TI CORT FIX 6X50MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH 5.5 TI CORT FIX 6X50MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 186731650
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the surgeon performed a revision of concorde lift cage and a broken cortical fix screw.The surgeon replaced the cage and left the remaining screw shank in the patient after confirming it was fully buried in the body of l3.They believe the cage lost some height and failed to fuse.No further information provided.Concomitant devices reported: concorde lift, convex 9x21 (part#: 197809021c, lot#: 203128, quantity#: 1).This is report 2 of 2 for (b)(4).

Brand Name
5.5 TI CORT FIX 6X50MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9805847
Report Number1526439-2020-00666
Device Sequence Number3002655
Product Code KWQ
UDI-Device Identifier10705034351841
UDI-Public(01)10705034351841
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110216
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186731650
Device Catalogue Number186731650
Device Lot Number218438
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date03/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;